# SDR YENA2025111701105

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 64,067 hours, 22,681 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1797, ATL-FLL. "OIL FUMES IN COCKPIT ON TAKEOFF, DISSIPATED AFTER A COUPLE OF MINUTES; COMPLIED WITH  INFORMATION NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 10: MISCELLANEOUS CABIN ODOR, SMOKE OR FUME.  INSPECTED APU AND BOTH  ENGINES. RAN ALL.  NO ODOR OR LEAKS NOTED.    PER TSM 05-50-00-810-085-B   TSM 05-50-810-085-D AIRCRAFT IS OK FOR SERVICE. "
